Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 956143, 9 pages
http://dx.doi.org/10.1155/2013/956143
Research Article

Convergence of the GAOR Method for One Subclass of -Matrix

Department of Mathematics, Qingdao University of Science and Technology, Qingdao 266061, China

Received 5 January 2013; Revised 12 March 2013; Accepted 14 March 2013

Academic Editor: Gerhard-Wilhelm Weber

Copyright © 2013 Guangbin Wang and Ting Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guangbin Wang and Ting Wang, “Convergence of the GAOR Method for One Subclass of -Matrix,” Mathematical Problems in Engineering, vol. 2013, Article ID 956143, 9 pages, 2013. doi:10.1155/2013/956143